# SDR IXXA9687

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE TOL-BFI - A STRONG SMELL OF HOT ELECTRICAL EQUIPMENT WAS NOTED IN THE VICINITY OF THE CIRCUIT BREAKER PANEL BULKHEAD.  MX POWERED UP ALL EQUIPMENT ON THE GROUND WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
